Modern HIV drugs are generally very effective, easiy to take and usually with only mild and transient side-effects. This is normally the case for Raltegravir, a relatively new drug in the class called Integrase Inhibitors (IIs). However, there have been reports of rare cases of Stevens-Johnson syndrome, a severe and potentially life-threatening skin reaction. People taking Raltegravir are therefore advised to be vigilant, especially when starting treatment with Ralegravir, and contact their doctor immediately if they develop a rash.
If the rash is accompanied by other symptoms, such as fever, feeling generally unwell, extreme tiredness, blistering, moth ulcers, inflammation or swelling of the eyes, lips or mouth, breathing difficulties, nausea, vomiting, or pain below the right-hand side of the ribs, then they should seek immediate medical attention, and stop taking Raltegravir.
More information can be found here.